MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE CLARIS SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE CLARIS SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During supraventricular tachycardia ablation procedure, the amplifier displayed a communication error, the signals were lost, and the procedure was cancelled.Prior to the reported issue, the non-abbott system and workmate claris displayed all signals.The media converter was checked and the light appeared green as expected.Moreover, the amplifier port on the workmate claris also showed green lights as expected.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One workmate claris amplifier was received for evaluation.A rattling noise of a loose screw was observed when the amplifier was picked up.The amplifier was open and the loose screw was located inside the unit.The workmate claris amplifier was powered on and successful communication was established with the test standard workmate claris computer.A basic signal acquisition/quality test which included the surface ecg, baseline, amplitude, and stimulus switching was performed and confirmed that the returned amplifier performed within the factory specifications.The communication test was run for several hours and no interruption or drop in communication was observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.The reported complaint that the amplifier error could not be confirmed.

Brand Name
WORKMATE CLARIS SYSTEM AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key10984193
Report Number2184149-2020-00220
Device Sequence Number11517984
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public05415067001696
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700169
Device Catalogue NumberH700169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;